# SDR CALA9601213

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72825
- Make and model: Doug DC-9-82
- Aircraft serial: 49485
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST THE RT HYDRAULIC SYSTEM QUANTITY ON APPROACH TO IAH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND CHECK VALVE LEAKING IN RT WHEEL WELL AT LANDING GEAR CONTROL VALVE.  THE LEAKING O-RING WAS REMOVED AND REPLACED, LEAK CHECKS WERE GOOD AND THE GEAR WAS CYCLED AS A PRECAUTION IAW MM 32-30-00.
